Skip to main content
Log in

Tauberian Conditions for Almost Convergence in a Geodesic Metric Space

  • Published:
Results in Mathematics Aims and scope Submit manuscript


In the present paper, after recalling the Karcher mean in Hadamard spaces, we study the relation between convergence, almost convergence and mean convergence (respect to the defined mean) of a sequence in Hadamard spaces. These results extend Tauberian conditions from Banach spaces to Hadamard spaces. Also, we show that every almost periodic sequence in Hadamard spaces is almost convergent.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Ahmadi Kakavandi, B.: Weak topologies in complete \(CAT(0)\) metric spaces. Proc. Am. Math. Soc. 141(3), 1029–1039 (2013)

    Article  MathSciNet  Google Scholar 

  2. Ahmadi Kakavandi, B., Amini, M.: Duality and subdifferential for convex functions on complete \({\rm CAT}(0)\) metric spaces. Nonlinear Anal. 73(10), 3450–3455 (2010)

    Article  MathSciNet  Google Scholar 

  3. Amir, D.: Characterizations of Inner Product Spaces. Operator Theory: Advances and Applications. Birkhäuser, Basel (2013)

    Google Scholar 

  4. Bacak, M.: Convex Analysis and Optimization in Hadamard Spaces. De Gruyter Series in Nonlinear Analysis and Applications. De Gruyter, Berlin (2014)

    MATH  Google Scholar 

  5. Berg, I.D., Nikolaev, I.G.: Quasilinearization and curvature of Aleksandrov spaces. Geom. Dedicata 133, 195–218 (2008)

    Article  MathSciNet  Google Scholar 

  6. Bohr, H.A., Cohn, H.: Almost Periodic Functions. AMS Chelsea Publishing Series. Chelsea Publishing Company, Hartford (1947)

    Google Scholar 

  7. Bridson, M.R., Hafliger, A.: Metric Spaces of Nonpositive Curvature. Grundlehren der mathematischen Wissenschaften. Springer, Berlin (2011)

    Google Scholar 

  8. Butzer, P.L., Nessel, R.J.: Aspects of de La Vallée-Poussin’s work in approximation and its influence. Arch. Hist. Exact Sci. 46(1), 67–95 (1993)

    Article  MathSciNet  Google Scholar 

  9. Chaoha, P., Phon-on, A.: A note on fixed point sets in CAT(0) spaces. J. Math. Anal. Appl. 320(2), 983–987 (2006)

    Article  MathSciNet  Google Scholar 

  10. Dehghan, H., Rooin, J.: A characterization of metric projection in CAT(0) spaces (2012). arXiv:1311.4174

  11. Dhompongsa, S., Panyanak, B.: On \(\Delta \)-convergence theorems in \({\rm CAT}(0)\) spaces. Comput. Math. Appl. 56(10), 2572–2579 (2008)

    Article  MathSciNet  Google Scholar 

  12. Espínola, R., Fernández-León, A.: \({\rm CAT}(k)\)-spaces, weak convergence and fixed points. J. Math. Anal. Appl. 353(1), 410–427 (2009)

    Article  MathSciNet  Google Scholar 

  13. Karcher, H.: Riemannian center of mass and mollifier smoothing. Commun. Pure Appl. Math. 30(5), 509–541 (1977)

    Article  MathSciNet  Google Scholar 

  14. Khatibzadeh, H., Pouladi, H.: Almost periodicity and ergodic theorems for nonexpansive mappings and semigroups in Hadamard spaces (2019). arXiv:1903.00629

  15. Kirk, W.A.: Geodesic geometry and fixed point theory II . In: Proceedings of the International Conference in Fixed Point Theory and Applications, pp. 113–142. Valencia, Spain (2003)

  16. Kirk, W.A., Panyanak, B.: A concept of convergence in geodesic spaces. Nonlinear Anal. 68(12), 3689–3696 (2008)

    Article  MathSciNet  Google Scholar 

  17. Kuo, M.K.: Tauberian conditions for almost convergence. Positivity 13(4), 611–619 (2009)

    Article  MathSciNet  Google Scholar 

  18. Lim, T.C.: Remarks on some fixed point theorems. Proc. Am. Math. Soc. 60, 179–182 (1976)

    Article  MathSciNet  Google Scholar 

  19. Lorentz, G.G.: A contribution to the theory of divergent sequences. Acta Math. 80, 167–190 (1948)

    Article  MathSciNet  Google Scholar 

  20. Papadopoulos, A.: Metric Spaces, Convexity and Nonpositive Curvature. IRMA Lectures in Mathematics and Theoretical Physics. European Mathematical Society, Zurich (2005)

    Google Scholar 

Download references


The authors are grateful to the referees for their careful reading and valuable comments and suggestions.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Hadi Khatibzadeh.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Khatibzadeh, H., Pouladi, H. Tauberian Conditions for Almost Convergence in a Geodesic Metric Space. Results Math 75, 43 (2020).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


Mathematics Subject Classification